Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Conservation laws in nonlinear elasticity. I. One-dimensional elastodynamics

Author: L. G. Vulkov
Journal: Quart. Appl. Math. 52 (1994), 427-438
MSC: Primary 73C50; Secondary 35L65, 73D99
DOI: https://doi.org/10.1090/qam/1292195
MathSciNet review: MR1292195
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Atkinson, Stress singularities and fracture mechanics, Appl. Mech. Rev. 32, 123-135 (1979)
  • [2] J. Rice, A path-independent integral and approximate analysis of strain concentration by notches and cracks, J. Appl. Mech. 35, 379-386 (1968)
  • [3] P. J. Olver, Conservation laws in elasticity. I, Arch. Rational. Mech. Anal. 85, 131-160 (1984)
  • [4] J. K. Knowles and E. Sternberg, On a class of conservation laws in linear and finite elasto-statics, Arch. Rational. Mech. Anal. 44, 187-211 (1972)
  • [5] D. C. Fletcher, Conservation laws in linear elastodynamics, Arch. Rational. Mech. Anal. 60, 329-353 (1976)
  • [6] J. Qing, Conservation laws in linear visco-elastodynamics, J. of Elasticity 16, 213-219 (1986)
  • [7] L. U. Ovsiannikov, Group Analysis of Equations, Academic Press, New York, 1982
  • [8] P. J. Olver, Applications of Lie Groups to Differential Equations, Springer, New York, 1986
  • [9] J. M. Ball, Convexity conditions and existence theorems in non-linear elasticity, Arch. Rational. Mech. Anal. 63, 337-403 (1977)
  • [10] D. Terentev and J. D. Smyglevski, Full set divergent equations of ideal gas dynamics, Zh. Vychisl. Mat. i Mat. Fiz. 15 1535-1544 (1976) (in Russian)
  • [11] L. G. Vulkov, On the conservation laws in magnetohydrodynamics in infini co conductivity, Zh. Vychisl. Mat. i Mat. Fiz. 25, 1401-1408 (1985) (in Russian)
  • [12] C. A. Truesdell and W. Noll, The Non-linear Field Theories of Mechanics, in Handbuch der Physik, S. Fugge (Ed.), vol. III/3, Springer, Berlin (1965)
  • [13] B. L. Rozdestvenskii and N. N. Janenko, Systems of Quasilinear Equations, Nauka, Moscow, 1968 (in Russian)
  • [14] C. Dafermos, The equations of elasticity are special, Trends and Appl. of Pure Math. in Mech. V, 96-103 (1981)
  • [15] W. D. Collins, One-dimensional non-linear wave propagation in incompressible elastic materials, Quart. J. Mech. Appl. Math. XIX, Pt. 3, 259-328 (1965)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73C50, 35L65, 73D99

Retrieve articles in all journals with MSC: 73C50, 35L65, 73D99

Additional Information

DOI: https://doi.org/10.1090/qam/1292195
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society